Hi my name is kerri, about a year and a half ago i was given tramadol and cyclobenzaprine for a severe pulled muscle in my back, i wasnt able to move and intense pains. this was done at a hospital. withinn a weeks time i was hallucinating, out of reality and delusional thinking. it was quite bad, the problem was i didnt realize anything was wrong i felt like everything happening was just happening. i was alone when this happenend to me so noone else could have told me what its your medications and to stop. over a period of six weeks, i took the medications and getting worse and worse. until my neighbors and my ex boyfriend whom i saw the very last day noticed something very wrong. i started feeling tingling sensations over my brain, i remember almost passing out, i wasnt sleeping very well. over a year now im much better but not completely better. i still have severe dizziness with tingling. ive been left with no answers. ive been told recently my symptoms closely relate to seratonin syndrom, but while in the hospital noone ever mentioned this to me, they just let me ride it out, and then put into another hospital area to let the medications come out on there own until i was better to be released.
today i still have issues from time to time, and no answers..